# SDR AWXA200500083

- Difficulty date: January 11, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON LT INBOARD SEAT TRACK BETWEEN FR 38 AND FR 40.  MAINTENANCE REMOVED AND REPLACED LT INBOARD SEAT TRACK FROM FR 38 TO FR 40 IAW A320 SRM 51-72-11 PG 1 & 2.
